# SDR 96ZZZM964

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLT 585 - BOS-BOS - AIR RETURN, THE AIRCRAFT RETURNED FROM FLIGHT WITH GEAR DOOR WARNING LIGHT ON WITH GEAR UP.  ADJUSTED DOOR SWITCH ADJUSTMENT BOLT ON RIGHT MLG IAW MM 32-60-3.  SWUNG GEAR, OPS CHECKED NORMAL.  (M)
